# SDR ASAA0280652

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 4920233503N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FORWARD CARGO BAY DOOR ADJUSTMENT SCREW STOP PLATE FITTING IS CRACKED JUST ABOVE DOOR SWITCH TARGET.  REPLACED STOP PLATE FITTING PER SRM 51-30-5.  (M)
